# SDR AALA20060589

- Difficulty date: August 20, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N70054
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 461
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 22G HAS COVER MISSING.  INSTALLED NEW COVER FOR EMERGENCY LIGHT AT SEAT 22G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
